MathSciNet Relay Station
MathSciNet bibliographic data
MR149267 46.38
Nikolʹskiĭ, S. M. Imbedding, continuation and approximation theorems for differentiable functions of several variables. (Russian) Uspehi Mat. Nauk 16 1961 no. 5 (101), 63–114.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement